# SDR 2007UALA01614

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 49,148 hours, 18,024 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP:  SLIDE LIGHT DOOR 2L, EXTERIOR AFT OF WING RIGHT SIDE, EEL LIGHTS ROWS 23-30, EXIT SIGN ROW 29, AISLE LIGHTS ROWS 19, 21 & 23.  AFT HATCH HANDLE LIGHT AT ROW 16.  REPLACED BATTERY PACK.
